# SDR 06FDEA1282

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY OF A/C EXTERIOR SKIN FROM FS 86 TO 90 HAS 25 SQ IN OF CORROSION AROUND   FASTENERS.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 MATERIAL WITHIN LIMITS IAW A310-200 SRM 1.  AREA OUT OF LIMITS IAW SRM A310-200 53-10-00 NOTED AS NR 1 STEP 5 OF JPF.  REPAIRED AREA IAW A310-200 SRM 53-10-12.
